Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Why am I feeling dizzy and sleepy after taking Goodova Plus?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
My wife was advised to take Goodova Plus from 3rd day of menstrual period and continued for five days. She is having PCOS and doctor advised to take CYST -M along with APCOD .. But after taking Goodova Plus she is feeling dazzy , Sleepeness and not able to sleep in night.. Is it side effects of Goodova Plus 50 mg and if so then why?
Posted Sun, 26 Jan 2014 in Women's Health
Answered by Dr. Sree Gouri SR 1 hour later
Brief Answer: Possible side effects of the drugs Detailed Answer: Hi, Thanks for the query. Goodova plus contains copper, folic acid and L arginine. As per the available literature it can cause side effects like pain abdomen, bloating sensation, allergy, gastric disturbances, lowering the blood pressure etc. Hypotension can lead to giddiness. Cyst-M contains N acetylcysteine, it may cause drowsiness as a side effect. But the possible side effects can differ from person to person. As she stopped taking Goodova plus, possibly in few days her symptoms will subside. If symptoms persist even after one week or become severe better to consult gynecologist once. Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor